Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Thick elastic vaginal discharge, no pain or odour. Taken i-pill emergency contraceptive pill. Causes?

I m having thick elastic white discharge period date is 24th feb and today is 12th feb.I took emergency i- pill before 3 months.And it has been 3 periods already gone.But now-a-days I m seeing this type of discharge.I m having no pain,no odour,nothing else.Do nt know what s going on.Plz doctor help me to know whether I have to worry or not.Waitng for ur reply...
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response

Welcome to HCM. Since you have no foul smell, itching, pain, etc you need not worry. Thick vaginal discharge is a sign of ovulation. If you have a 28 day cycle you will ovulate around mid-way..i.e, 13-14th. During production of egg the vaginal discharge thickens.

Iching associated with thick white ( cottage cheese ) discharge is a sign of yeast infection, watery yellowish discharge that is foul smelling ( fishy) is a sign of vaginosis ( bacterial infection).

Take calcium, iron rich diet. Keep yourself well hydrated. Take care of your hygiene, wear cotton clothes. Thanks for writing in HCM.
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor